Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Recurring rash
Jan 10, 2010

Hello and thanks in advance for your answer. I started Atripla last year and have been undetectable since with CD4 over 600. When I started the treatment I developed the usual rash and side effects such as dizziness and what not. Now after so long with only having the insomnia side effect and strange dreams, I have developed a rash. It started a couple of weeks ago with the soles of my feet itching just after taking the tablet. This would wake me up in the night. Now after two weeks of this my whole body has started to itch and is now covered in a rash again. I was wondering if you could explain this to me, as I'm a bit worried that I the medication might not be working anymore. Thanks XLondonX

Response from Dr. Henry

The rash sound very impressive. Such a rash would be very unusual (though possible) to be related to one of the components of Atripla after a year of use. More likely would be a new problem (such as syphilis or exposure to a new irritant/contact allergen or ingested substance) warranting an evaluation by your HIV specialist. KH



Previous
Body Cleanse with Atripla
Next
Bayer Aspirin / Tylenol with Truvada / Reyataz / Norvir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement